| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
05/14/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Analysis: the samples were not returned from the user facility; therefore, device evaluations are unable to be performed.A lot history review and a review of the device history record could not be conducted because the user facility could not provide the lot number.Conclusion: the actual samples were not returned for evaluation.The investigator assessed the event was not related to the study device or procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a clinical registry that during the index procedure, two lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheters were used to treat the target lesion located in the superficial femoral artery (sfa).Approximately 9 months after the index procedure, reportedly the patient¿s target lesion was 70% reoccluded due to duplex ultrasound (dus) imaging.On the same day, the health care professional (hcp) elected to perform a revascularization on the target lesion involving atherectomy, percutaneous transluminal angioplasty (pta), and further dcb treatment (brand unknown).The hcp deemed the revascularization successful.The samples were discarded by the user facility and are not available for evaluation.No adverse patient outcomes were reported.This is one of two products involved with the reported event and the associated manufacturer¿s report number is 3006513822-2019-00091.